Commun. Korean Math. Soc. 1998 Vol. 0, No. 0, 1—209
On Left Regular $po$-Semigroups
Sang Keun Lee, Jae Hong Jung
MSC numbers : 03G25, 06F35
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 1—6
Isomorphisms of $\scr B\Sp{(n)}\sb{2n}$
J.H. Kang, Y.S. Jo, K.S. Park
MSC numbers : 47D25
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 7—20
A Structure Theorem for $p$-Hyponormal Contractions
Mi Young Lee, Snag Hun Lee
MSC numbers : 47B20
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 21—27
Jones' Index For Fixed Point Algebras
Jung Rye Lee
MSC numbers : 46L55
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 29—36
The Riemann Problem For a System of Conservation Laws of Mixed Type (II)
Choon-Ho Lee
MSC numbers : 35L45, 35L65
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 37—59
Discrete Proof of Even Kakutani Equivalence Via $\alpha$ and $\beta$-Equivalence
Kyewon Koh Park
MSC numbers : 28D05, 28D15
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 61—72
Unsolvability of Some Partial Differential Operators
Rakjoong Kim
MSC numbers : 35A07, 35K65
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 73—76
Semi-Quasitriangularity of Toeplitz Operators with Quasicontinuous Symbols
In Hyoun Kim, Woo Young Lee
MSC numbers : 47B35, 47A10
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 77—84
On Some $CR$-Submanifolds of $(n - 1)$ $CR$-Dimension in a Complex Projective Space
Jung-Hwan Kwon
MSC numbers : 53C40 , 53C42
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 85—94
Ideal Boundary of CAT(0) Spaces
Myung-Jin Jeon
MSC numbers : 53C45, 53C23, 53C22
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 95—107
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd